# SDR NACA20130401003

- Difficulty date: March 3, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,425 hours, 53,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON S27R IN AFT CARGO PIT EQUIPMENT BAY BS 947.5.  STRINGER 27R IN AFT CARGO PIT EQUIPMENT BAY STA 947.5 REPAIRED IAW BOEING 737-200 SRM 53-10-3 FIG1 REV 105.
